MAUDE Adverse Event Report: VASCUTEK LTD; GELSOFT STRAIGHT

VASCUTEK LTD; GELSOFT STRAIGHT
Catalog Number 633008-G
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers narrative (h6).Clinical code: 4580 insufficient information: lack of information provided by complainant.Impact code: 4648 insufficient information: lack of information provided by complainant.Medical device problem: 3191 appropriate term/code not available: leakage to 8mm graft on unknown location.Component code: 4755 appropriate term/code not available.Type of investigations: 4110 trend analysis: 5-year preliminary investigation was performed which gave an occurrence rate of (b)(4).4111 communication/interview's: additional information was received by site on29 sep 23 which confirmed the graft was not soak before use.3331 analysis of production records: full batch review was performed which showed no issues with manufacturing of this product or raw materials.Investigation findings: 115 maintenance problem identified: the graft was not soaked before it was used.Investigation conclusion: 18 cause traced to user failure to follow instructions: as per ifu 301-174_3 polyester multi product usa section 1.6 it states, gelsoft protheses should be immersed completely on a sterile solution for 5 minutes.The prothesis must not be allowed to dry out after soaking.This was also reported directly to fda by complainant, the report number was (b)(4).
 
Event or Problem Description
Leakage of blood from 8 mm knitted dacron graft by vascutec.8mm gelsoft graft leaking during operation on a 70 year old male, date of event (b)(6) 2023, reported direct to fda under (b)(4) jul 23 , reported to vascutek (b)(6) 2023.This report has been submitted as initial/ final for mfg.
 
Additional Manufacturer Narrative
Additional information , correcting the expiry date of the device in section d4.
 
Event or Problem Description
This report is being submitted as follow up 1 for manufacturing report no 9612515-2023-00023 to correct the device expiry date.

Common Device Name
GELSOFT STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key17928610
Report Number9612515-2023-00023
Device Sequence Number12371045
Product Code DSY
UDI-Device Identifier05037881110240
UDI-Public05037881110240
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K990503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue Number633008-G
Device Lot Number21476737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale